# SDR TAMF2011FA0000161

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 85,977 hours, 32,012 cycles
- Engine: Ge CF680C2B2
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 256T21205
- Condition: Corroded
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBING STAGE L/E SLAT ASSY APPEARS.  AIR TURNBACK. GROUND INSP FINDINGS: DURING VISUAL INSP WAS FOUND SLAT NR 12 HANGING DOWN FROM ONE SIDE. THE SLAT REMAINS SUPPORTED FROM 1 TRACK WHICH CAUSED HOLES OF SOME PANELS OF WING AND ANTI-ICE TUBES DEFLECTION.  AFTER REMOVAL OF SLAT WAS FOUND, GEARBOX ASSY (P/N 256T2220-12) AND ROTARY ACTUATOR ASSY (P/N 256T2120-5) WITH SIGNS OF HEAVY INTERNAL CORROSION.  THE SHAFT BETWEEN THESE COMPONENTS WAS COMPLETELY SHEARED. GEAR BOX WAS DISASSEMBLED TO LOOK INSIDE AND ALL GEARS WERE FOUND ATTACHED ONE TO ANOTHER BY CORROSION DUE TO GREASE ABSENCE.  OTHER PARTS THAT WERE FOUND DAMAGED ARE: RT FIXED WING L/E WITH A HOLE, TAI DUCT WITH BEND, SLAT T/E AERODYNAMIC SEAL BROKEN.
